Does anyone else experience frequent urination during the evening, when raking their prenatal vitamins at night? I am seriously up every 2 hours, like clock work and I'm fine, very rarely go more than usual, during the day. I'm not drinking before I go to bed, just taking my vitamins and 2 hours in to sleeping, the fun begins! Back and forth all night, full bladder, 2 hours apart.
I take the vitamins at night because I get queezy when i take them during the morning or afternoon. Any one else experiencing the same?
I actually have to take the gummie like ones. There called Vitamix prenatal. I can't stomach pill like ones because I have something called gastroparesis, which means my stomach emptying muscles are paralyzed. So i have to take chewables, so they disolve easily. I am up like clock work, every 2 hrs no matter what time I go to sleep. What is so weird is that, I have normal bathroom visits during the day, once every 5 or 6 hrs or so.
It's because many vitamins are water soluable, which means they flush thru your system fairly quick. I've been a manager for a vitamin store for 10 yrs and I don't recommend taking vitamins b4 bed for this reason..plus vitamins can give you energy and b4 bed can also keep you up! I understand abt being nauseous with them tho! My last three babies I've had the same problem too! After my first trimester was over I was able to take them during the day. And always with a meal!! That can help with the nauseousness too hun!! =)
OK so i took the vitamins in the morning, for the passed three days... no change. Up all night, back and forth to the bathroom. No bladder or kidney pain, just a full bladder, every 2 hrs from 1030 pm to 6 am. Gosh I miss sleep!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.